advertisement
Question
Posted by: Maggie | 2011/01/18

norethisterone

I had the depo injection on the 20dec after many years of being off it. The couple of times I had it before my kids and for a short while after I never bled at all. On the 8th Jan I started bleeding and am still bleeding. My husband and I are going on holiday on Thursday so i went to the doc and he prescribed me norethisterone 1 tablet 3 times a day. Will it stop my period immediately as long as I take the medication. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It isn't possible to say what effect the norethisterone will have as your bleeding is not normal. You will have to try it and see.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/20

It isn't possible to say what effect the norethisterone will have as your bleeding is not normal. You will have to try it and see.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement